# SDR 0000751241

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N242NW
- Make and model: Doug DC-10-30
- Aircraft serial: 48282
- Aircraft time: 65,782 hours, 16,160 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF AMS, THE NR 1 PNEUMATIC FAIL LIGHT ILLUMINATED FOLLOWED BY SMOKE AND FUMES IN CABIN.  FOLLOWED COM PROCEDURES AND SMOKE DISSIPATED WHEN NR 1 PNEUMATIC SUPPLY WAS TURNED OFF.  FLIGHT RETURNED TO AMS AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND NO FAULTS IN THE PNEUMATIC SUPPLY SYSTEM.  REPLACED MANIFOLD FAIL DETECTOR UNIT.  INSPECTED AND REPLACED CONTAMINATED COALESCER BAGS, OPERATIONAL CHECK OK.
